Camerer, Colin F. and Ho, Teck-Hua (1998) Experience-Weighted Attraction Learning in Coordination Games: Probability Rules, Heterogeneity, and Time-Variation. Journal of Mathematical Psychology, 42 (2-3). pp. 305-326. ISSN 0022-2496 http://resolver.caltech.edu/CaltechAUTHORS:20110210-101123536
Full text not available from this repository.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20110210-101123536
In earlier research we proposed an “experience-weighted attraction (EWA) learning” model for predicting dynamic behavior in economic experiments on multiperson noncooperative normal-form games. We showed that EWA learning model fits significantly better than existing learning models (choice reinforcement and belief-based models) in several different classes of games. The econometric estimation in that research adopted a representative agent approach and assumed that learning parameters are stationary across periods of an experiment. In addition, we used the logit (exponential) probability response function to transform attraction of strategies into choice probability. This paper allows for nonstationary learning parameters, permits two “segments” of players with different parameter values in order to allow for some heterogeneity, and compares the power and logit probability response functions. These specifications are estimated using experimental data from weak-link and median-action coordination games. Results show that players are heterogeneous and that they adjust their learning parameters over time very slightly. Logit probability response functions never fit worse than power functions, and generally fit better.
|Additional Information:||© 1998 Academic Press. Received: February 12, 1998. Available online 16 April 2002. This research was supported by NSF grants SBR-9511001 and SBR-9511137. Hongjai Rhee and Dana Peele provided excellent research assistance.|
|Official Citation:||Colin Camerer, Teck-Hua Ho, Experience-Weighted Attraction Learning in Coordination Games: Probability Rules, Heterogeneity, and Time-Variation, Journal of Mathematical Psychology, Volume 42, Issues 2-3, June 1998, Pages 305-326, ISSN 0022-2496, DOI: 10.1006/jmps.1998.1217. (http://www.sciencedirect.com/science/article/B6WK3-45KV6M3-B/2/f7e72a47f00461a149881d42152edaae)|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||20 Feb 2011 01:07|
|Last Modified:||20 Feb 2011 01:07|
Repository Staff Only: item control page